Rocky Mountain Journal of Mathematics

Symmetry techniques for $q$-series: Askey-Wilson polynomials

E.G. Kalnins and Willard Miller, Jr

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 19, Number 1 (1989), 223-230.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250125961

Digital Object Identifier
doi:10.1216/RMJ-1989-19-1-223

Mathematical Reviews number (MathSciNet)
MR1016175

Zentralblatt MATH identifier
0695.33008

Citation

Kalnins, E.G.; Miller, Willard. Symmetry techniques for $q$-series: Askey-Wilson polynomials. Rocky Mountain J. Math. 19 (1989), no. 1, 223--230. doi:10.1216/RMJ-1989-19-1-223. https://projecteuclid.org/euclid.rmjm/1250125961


Export citation